MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ANASTOCLIP GC CLOSURE SYSTEM; CLIP, IMPLANTABLE

LEMAITRE VASCULAR, INC. ANASTOCLIP GC CLOSURE SYSTEM; CLIP, IMPLANTABLE
Model Number 4008-07
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the user, the clips of the anastoclip did not close properly.
 
Additional Manufacturer Narrative
We have received the complaint device for evaluation.We observed the clips were properly positioned on the tip of the jaw.When we attempted to release the clips from the applier, we observed the clips did not close completely and failed the gap specification.We noted that there was not enough stack pressure when we pushed the clips downwards.However, when we removed the back cover of the anastoclip and attempted to eject the clips, the clips closed and released properly.Based on our device evaluation, it is likely that the device was not assembled properly during our manufacturing process.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.The malfunction was detected during the pre-use check.The surgeon used another anastoclip to clip the vessel.

Brand Name
ANASTOCLIP GC CLOSURE SYSTEM
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
lemaitre vascular, inc.
63 second ave MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
pragya thikey
63 second ave
burlington, MA 01803
7812212266
MDR Report Key15124974
Report Number1220948-2022-00068
Device Sequence Number12595043
Product Code MJN
UDI-Device Identifier00840663109586
UDI-Public00840663109586
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model Number4008-07
Device Catalogue Number4008-07
Device Lot NumberAGC2378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown